# SDR C1HA200682015

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 6518636378
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL BS 870 & KEEL BEAM VERTICAL STIFFENER CRACKED (NDT CONFIRMED).  REMOVED AND REPLACED DAMAGED STIFFENER P/N 65-18636-378, IAW 727 SRM 51-30-2.
